# SDR P5CA2014021400002

- Difficulty date: February 10, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 56,805 hours, 9,446 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Burned
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RUDDER RATIO STATUS MESSAGE AND RUDDER RATIO SINGLE ADVISORY MESSAGE APPEARED DURING TRANSIT CHECK.  TROUBLESHOOTING FOUND E1-2 SHELF WIU 1420 CONNECTOR D1288A PINS; A1 AND A2 BURNED.  RELOCATED PINS TO A6 AND A7 OF SAME CONNECTOR IAW EO 4424A053, REV 0.  RUDDER RATIO SYSTEM OPS CHECK NORMAL IAW AMM 27-21-00.
